# SDR AU510001436

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 23404061
- Condition: Cracked
- Location: Cabin Climate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CONDITIONING SYSTEM FORWARD WATER SEPARATOR CRACKED ALONG INBOARD WELDED SEAM. CRACK LENGTH APPROXIMATELY 50.8MM (2IN).(OTHER CAUSE: CRACKED ALONG THE WELDED SEAM ) (CASA# 510001436)
